What do I do when a medication changes everything?
April 26, 2006 6:43 AM Subscribe
If you're taking medication that alters your personality, do you let people know? What kind of pitfalls or issues do you face with this kind of thing?
posted by anonymous to health & fitness (15 answers total) 1 user marked this as a favorite
Just started taking a medication that makes me a little hyper, and apparently very cheerful. I can't help but think that coworkers and friends are going to wonder if I started taking speed, or if I'm going crazy. Should I let them know? Or would that be weird?
I'm also finding it a little bizarre to be acting in ways that I have never acted. Although in a way I feel like this is the way life should have really been all along, I'm sure that people who go through chemically-induced personality changes have to grapple with some identity issues. Is there any good writing on this? How have you dealt with it, or have you been able to just enjoy the ride?